# SDR SWAA2022020434703

- Difficulty date: November 27, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 19,949 hours, 8,433 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551FB HAS BRACKET THAT IS BROKEN OFF ALONG FWD SIDE (MARKED) / REPLACED BROKEN BRACKET ON PANEL 551FB IAW SRM 51-40-00 DWG# 115A2710 57213U 29NOV17
